# SDR UALA2012122707425

- Difficulty date: December 26, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 45,717 hours, 17,562 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 172
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT HAS CONSTANT PITCH *UP* WHILE HAND FLYING.  CREW HAD TO APPLY CONSTANT FORWARD PRESSURE ON STICK TO KEEP FROM CLIMBING.  ACFT FLIES OK IN WITH AUTOPILOT ENGAGED.  PREV HISTORY SHOWS ELAC 2 COM OR WIRING ACCLRM4 12CE4.  REF TSM 27-93-00-810-818A.  CHECKED EFCS 2 RECORDED FAULT MSG "ELAC2-COM OR WIRING FROM ACCLRM4 12CE4" LAST LEG REPORTED.  T-S PER TSM 27-93-00-810-818-A, REPLACED ELAC2 UNIT.  OP-TEST OKAY, AND PERFORMED LAND CAT 3 REF AMM22-97-00..501.  TEST NORMAL.
